[Skip to Navigation]
Research Letter
December 9, 2020

Spectrum of Nail Sequelae in Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis

Author Affiliations
  • 1Department of Dermatology, Singapore General Hospital, Singapore
  • 2Duke-National University of Singapore Graduate Medical School, Singapore
JAMA Dermatol. 2021;157(1):117-119. doi:10.1001/jamadermatol.2020.4664

Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) constitute a spectrum of severe cutaneous adverse drug reactions characterized by differing extents of cutaneous detachment. There is growing recognition that survivors experience various sequelae with long-term morbidity. Finger and toenail deformities have been observed in up to 50% of patients1-3; however, the spectrum of these changes has yet to be clearly established. We seek to document the incidence of various nail changes as sequalae to SJS/TEN.

Limit 200 characters
Limit 25 characters
Conflicts of Interest Disclosure

Identify all potential conflicts of interest that might be relevant to your comment.

Conflicts of interest comprise financial interests, activities, and relationships within the past 3 years including but not limited to employment, affiliation, grants or funding, consultancies, honoraria or payment, speaker's bureaus, stock ownership or options, expert testimony, royalties, donation of medical equipment, or patents planned, pending, or issued.

Err on the side of full disclosure.

If you have no conflicts of interest, check "No potential conflicts of interest" in the box below. The information will be posted with your response.

Not all submitted comments are published. Please see our commenting policy for details.

Limit 140 characters
Limit 3600 characters or approximately 600 words
    ×